MathSciNet Relay Station
MathSciNet bibliographic data
MR1694537 60K35 (82B44)
Sidoravicius, V.; Surgailis, D.; Vares, M. E. On the truncated anisotropic long-range percolation on ${\bf Z}^2$. Stochastic Process. Appl. 81 (1999), no. 2, 337–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement